# SDR GTIA201401141114

- Difficulty date: January 14, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N509NK
- Make and model: Airbus A319-132
- Aircraft serial: 2603
- Aircraft time: 30,623 hours, 14,642 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: SE25697
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O OXYGEN MASK HEAD STRAP IS BROKEN.  R & R F/O OXYGEN MASK IAW AMM. OPS CHK OK.
